Benadryl Allergy Relief plus Decongestant capsules contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion and acrivastiine which is an antihistamine that helps relieve allergy symptoms such as sneezing, runny nose and watery eyes.
How to take Benadryl Allergy Relief Plus
Adults and children 12 - 65 years
One capsule as necessary, up to three times a day.
Adults over 65 years and Children under 12 years
If you have any further questions about this product call our Browns Online Professional Pharmacist on 02476 364 586
Acrivastine 8mg and pseudoephedrine 60mg capsules in each tablet
- Hypersensitivity to the active substances, triprolidine or to any of the excipients. Cardiovascular disease including hypertension, concomitant use of beta blockers or other sympathomimetic decongestants, diabetes mellitus, phaeochromocytoma, closed angle glaucoma, hyperthyroidism, significant or severe renal impairment. in patients who are taking or have taken MAOI’s in the preceding 14 days.
- Contains lactose monohydrate. Patients with rare hereditary problems of galactose intolerance, total lactase deficiency or glucose - galactose malabsorption should not take this medicine.
- Free Delivery on all orders over £35.00
- Orders below £35.00 are at charged at just £3.99
- Delivery is within 2-3 days via Royal Mail 1st Class post.
Express Delivery (UK Mainland)
- Next Day Delivery will cost £5.99
- Cut off for Next Day is 2pm (Mon-Fri)
- Orders placed after 2pm Mon-Fri will be dispatched the next working day.